MathSciNet Relay Station
MathSciNet bibliographic data
MR2752902 60F15 (60K05)
Chen, Yiqing; Chen, Anyue; Ng, Kai W. The strong law of large numbers for extended negatively dependent random variables. J. Appl. Probab. 47 (2010), no. 4, 908–922.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement